American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 31 found      Go to page: 1 2

[1] Janak Ramakrishnan. Definable linear orders definably embed into lexicographic orders in o-minimal structures. Proc. Amer. Math. Soc. 141 (2013) 1809-1819.
Abstract, references, and article information
View Article: PDF

[2] Uri Abraham, Robert Bonnet, James Cummings, Mirna Džamonja and Katherine Thompson. A scattering of orders. Trans. Amer. Math. Soc. 364 (2012) 6259-6278.
Abstract, references, and article information   
View Article: PDF

[3] Ara Basmajian. Conformally scattered sets in the unit circle. Contemporary Mathematics 575 (2012) 23-29.
Book volume table of contents   
View Article: PDF

[4] Strashimir G. Popvassilev. Base-cover paracompactness. Proc. Amer. Math. Soc. 132 (2004) 3121-3130. MR 2063135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Franz-Viktor Kuhlmann, Salma Kuhlmann and Saharon Shelah. Functorial equations for lexicographic products. Proc. Amer. Math. Soc. 131 (2003) 2969-2976. MR 1993201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Abhijit Dasgupta. A universal coanalytic linear ordering. Proc. Amer. Math. Soc. 129 (2001) 3715-3719. MR 1860507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Denis R. Hirschfeldt. Prime models of theories of computable linear orderings. Proc. Amer. Math. Soc. 129 (2001) 3079-3083. MR 1840114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Droste and J. K. Truss. Rigid chains admitting many embeddings. Proc. Amer. Math. Soc. 129 (2001) 1601-1608. MR 1814086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sakaé Fuchino and Szymon Plewik. On a theorem of E. Helly. Proc. Amer. Math. Soc. 127 (1999) 491-497. MR 1468190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Purisch. Van Douwen's problem on 0-dimensional images of ordered compacta. Proc. Amer. Math. Soc. 126 (1998) 269-271. MR 1452823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Franz-Viktor Kuhlmann, Salma Kuhlmann and Saharon Shelah. Exponentiation in power series fields. Proc. Amer. Math. Soc. 125 (1997) 3177-3183. MR 1402868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Salma Kuhlmann. Isomorphisms of lexicographic powers of the reals . Proc. Amer. Math. Soc. 123 (1995) 2657-2662. MR 1260172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hassan Sedaghat. On the relational basis of Cayley's theorem and of similar representations for algebras . Trans. Amer. Math. Soc. 347 (1995) 3053-3060. MR 1286006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Patrick Dehornoy. A canonical ordering for free self-distributive systems . Proc. Amer. Math. Soc. 122 (1994) 31-36. MR 1191866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Uri Abraham and Robert Bonnet. Every superatomic subalgebra of an interval algebra is embeddable in an ordinal algebra . Proc. Amer. Math. Soc. 115 (1992) 585-592. MR 1074745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Rodney G. Downey and Michael F. Moses. Recursive linear orders with incomplete successivities . Trans. Amer. Math. Soc. 326 (1991) 653-668. MR 1005933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. C. Milner and K. Prikry. A partition theorem for triples . Proc. Amer. Math. Soc. 97 (1986) 488-494. MR 840635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. Purisch. Scattered compactifications and the orderability of scattered spaces. II . Proc. Amer. Math. Soc. 95 (1985) 636-640. MR 810177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] E. C. Milner and K. Prikry. Changing the depth of an ordered set by decomposition . Trans. Amer. Math. Soc. 290 (1985) 773-785. MR 792827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Norman L. Alling. Conway's field of surreal numbers . Trans. Amer. Math. Soc. 287 (1985) 365-386. MR 766225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ivan Rival. Optimal linear extensions by interchanging chains . Proc. Amer. Math. Soc. 89 (1983) 387-394. MR 715851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. B. Remmel. Recursively categorical linear orderings . Proc. Amer. Math. Soc. 83 (1981) 387-391. MR 624937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alexander Abian. A fixed point theorem for image-intersecting mappings . Proc. Amer. Math. Soc. 73 (1979) 300-302. MR 518508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] S. Purisch. The orderability and suborderability of metrizable spaces . Trans. Amer. Math. Soc. 226 (1977) 59-76. MR 0428296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Nimrod Megiddo. Partial and complete cyclic orders. Bull. Amer. Math. Soc. 82 (1976) 274-276. MR 0404065.
Abstract, references, and article information   
View Article: PDF

[26] Edward V. Huntington. Inter-relations among the four principal types of order . Trans. Amer. Math. Soc. 38 (1935) 1-9. MR 1501800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Oswald Veblen. Definition in terms of order alone in the linear continuum and in well-ordered sets . Trans. Amer. Math. Soc. 6 (1905) 165-171. MR 1500702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Edward V. Huntington. Errata: ``A complete set of postulates for the theory of absolute continuous magnitude'' [Trans.\ Amer.\ Math.\ Soc. {\bf 3} (1902), no. 2, 264--279; 1500598] . Trans. Amer. Math. Soc. 5 (1904) 549. MR 1500459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Edward V. Huntington. Complete sets of postulates for the theory of real quantities . Trans. Amer. Math. Soc. 4 (1903) 358-370. MR 1500647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Edward V. Huntington. Complete sets of postulates for the theories of positive integral and positive rational numbers . Trans. Amer. Math. Soc. 3 (1902) 280-284. MR 1500599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 31 found      Go to page: 1 2